Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Totally Real 3-Dimensional Submanifolds of the Nearly Kaehler 6-Sphere

F. Dillen, B. Opozda, L. Verstraelen and L. Vrancken
Proceedings of the American Mathematical Society
Vol. 99, No. 4 (Apr., 1987), pp. 741-749
DOI: 10.2307/2046486
Stable URL: http://www.jstor.org/stable/2046486
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Totally Real 3-Dimensional Submanifolds of the Nearly Kaehler 6-Sphere
Preview not available

Abstract

Let M be a compact 3-dimensional totally real submanifold of the nearly Kaehler 6-dimensional unit sphere. Let K be the sectional curvature function of M. Then, if $K > 1/16, M$ is a totally geodesic submanifold (and $K \equiv 1$).

Page Thumbnails

  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745
  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749